# SDR SWIA200515727

- Difficulty date: October 16, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 4,639 hours, 4,042 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Part number: 601R590141
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAPS FAIL CAUTION MESSAGE ON TAXI OUT.  REPLACED RIGHT FLAP PDU BRAKE MOTOR IAW AMM 27-52-00, OPERATIONAL CHECK GOOD.  P/N ON 601R59014-1, S/N OFF A568.
